# SDR 9618199869

- Difficulty date: August 21, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N778NC
- Make and model: Doug DC-9-51
- Aircraft serial: 48100
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, FOUND EMERGENCY LIGHTS OVER GALLEY DOOR INOPERATIVE.  FOUND BAD GROUND WIRE ON LIGHT FIXTURE.  REPLACED GROUND WIRE.  OPERATIONAL CHECK OK.
